# SDR REXA2016111602300

- Difficulty date: November 16, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Seat 12dc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  EMERGENCY LIGHT IS DIM AT SEAT 12DC.  REPLACED THE LIGHT IAW AMM 33-22-01-000-801 A01.  OPS CHECKED GOOD.
